# SDR DALA2023122610568

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 26,337 hours, 10,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5075406) EMERGENCY LIGHT SEAT ROW 35 MISSING (WHITE). R/R LIGHT ASSY AT 35D PER B737 AMM 33-51. EMERGENCY LIGHT CHKS GOOD.
